Lithium Intoxication Accompanied by Hyponatremia


Dilmen O. K. , Haci I., Ekinci A., Bahar M.

TURKISH JOURNAL OF ANAESTHESIOLOGY AND REANIMATION, vol.44, no.4, pp.219-221, 2016 (Journal Indexed in ESCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 44 Issue: 4
  • Publication Date: 2016
  • Doi Number: 10.5152/tjar.2016.74317
  • Title of Journal : TURKISH JOURNAL OF ANAESTHESIOLOGY AND REANIMATION
  • Page Numbers: pp.219-221

Abstract

Lithium is frequently used in the management of bipolar affective disorders. It has a narrow therapeutic index and can cause acute or chronic intoxication. Toxic symptoms may be present even when concentrations are within the recommended therapeutic range. We believe that lithium intoxication is a very important issue for a physician. In this report, we aimed to evaluate the pathophysiological view of two chronic lithium intoxication cases accompanied by hyponatremia.